Schizophrenia.com

ED and other sexual side effects on Cymbalta?


#1

I’m a little embarrassed about this, but oh well, none of you know me irl.

First let me say Cymbalta has been a good drug for me, helping with both depression and back pain, so I’m not going to go off of it.

It has caused sexual side effects, though, both good and bad.

The one I consider to be good is delayed ejaculation. I can still reach orgasm; it just takes a while. As long as I can maintain an erection I consider that a good thing.

The bad one is that I don’t get as full of an erection as I used to get. This means I’m not achieving full size. I’ve lost about 3/4" (about 2 cm), which I suppose isn’t that big of a deal, but I still find it distressing.

No jokes, please.

I’m not currently in a sexual relationship, but it still bothers me.

I just wonder if anyone else has had similar experience with this drug. I also needed to vent.


#2

Well I dont have a Peter but I have read posts about aps not antidepressants shrinking their Peter in time and causes man boobs as well.


#3

Well, I’ve noticed it only recently, though. I don’t consider it a true shrinking, just not the raging hard-ons I used to get. I don’t have man boobs, either, but idk.


#4

Well I went to a nami meeting and this guy your age had ed from medication and he was taking cialis.


#5

I get the side effect of it taking forever to get off, but in my case it’s a definite negative. I usually get bored before it happens.


#6

Yeah, I know Viagra went generic and thus costs a fraction of what it used to cost. I don’t think it’s necessary for me, I’m still fine in that department, just as long as I can keep an erection throughout a sexual encounter. If it turns out I can’t, then I’ll see about an ED drug.


#7

Yeah, that side effect would definitely be a problem for a woman.